# SDR UALA2011050202158

- Difficulty date: April 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 48,898 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 236
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG START, N2 FAILED TO ROTATE.  GND SW AND VALVE LIGHT OK.  REPLACED STARTER, ROTATED NORMAL, DUCT PRESSURES NORMAL.
